The verdict? I need help

Today was my follow up to the mental health assessment I had a few weeks ago, the nerves were ultra frayed this morning, which in turn prompted my “Anxiety/Hunger” post.

Yes, I became that crazy girl who started to cry with no provocation while sitting by myself in the waiting room… And by “By myself.” I mean in a room full of people, I was just there on my own.

*sigh* check one more thing off of the loony toons bucket list that I never wanted to experience… On the plus side though, it showed me a glimpse of goodness as no one stared openly, made rude gestures, changed seats, yelled, or whatever else they could have done to make matters worse. I had a few ladies smile warmly, and an adorable baby start cooing in my direction, and the rest did their best to pretend they didn’t notice. I’d like to give a huge cyber thank you to them all!!

Also texting M and K and reading Kevin O’Leary’s interview on debt management helped to distract me LOL. Also major hugs go out to them (and mister O’Leary, I will definitely consider leasing next time I need to car shop).

Anyway onto the real meat of this post… The verdict.

After examining my test results, and her notes from my interview/assessment, I definitely have GAD (General Anxiety Disorder), also the meds I currently am on, are more than likely making my eating disorder worse.. To the point where she believes that yes I am an emotional eater… But that the constant carb craving and compulsion to binge could very well just be a rare side effect… Which meeeeans….. With a med switch I may start to see my eating disorder vanish (or at least lessen in severity) *insert all happy dances and hope here*

Am I counting in that? Nope… But since it’s been getting progressively worse while taking prozac it seems very possible…but in an attempt to not put all eggs in one basket and think switching my meds will be a miracle cure, I have also been referred to an eating disorder clinic! Go Team!!

Now… If you know me in real life, I have to warn you… I begin my 10 week switch to the new meds tomorrow… Yep 10 weeks. Technically the switch takes 8 weeks, but he wants me on both meds for 2 weeks first…. Soooo 10 weeks total… During this time, I am pretty much guaranteed to be easily irritated, feel antsy, have bouts of insomnia, head aches, feel sick, MORE anxiety, etc etc… First because its a side effect of the new meds, and second due to withdrawal of the first meds…. SO please watch me.. If I seem beyond what should be normal and maybe I don’t realize it (I.e if you say Hi and I bitch you out for no reason, but can’t see why that is a problem lol) tell me.. It means the withdrawal is too much and I have to up my dose of my old meds and switch even more slowly….

Hopefully I won’t be too bad… I’m anticipating 10 weeks of PMS lol… Not fun, but manageable.

Anyway, what this means is that future me may have less of an appetite, I may lose weight, I should be less anxious once fully on the new meds, and my depression should still stay away. All in all, I’ve got a bit of a bumpy patch to get past, and then smoooooooooth sailing…. Err… Well if I’m lucky and the dosage is right, I don’t have a bad reaction, etc etc… I’m choosing to believe in the smooth road ahead.

Here’s to hoping!!! <3

Leave a Reply

Your email address will not be published. Required fields are marked *